# SDR DALA2023050503540

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SNUBBER PIN EXTENSION IS LESS THAN MINIMUM EXTENSION AT 4R DOOR IN REF. AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N: 00339: GUIDE ARM WAS REMOVED PER B757-200 AMM 52-11 ALSO UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE REMOVED PER B757-200 AMM 52-11 AND ROTARY SNUBBER WAS REPLACED BY A SERVICEABLE ROTATORY SNUBBER AT 4R DOOR AND ACCOMPLISH INSTALLATION OF SNUBBER, COUNTER BALANCE, CAM PLATES, LOWER HINGE LINK AND GUIDE ARM UNDER ON NRC 00141. (2749807)
